# SDR QXEA200603349

- Difficulty date: December 27, 2006
- Submitted: January 25, 2007
- Operation: Air carrier
- Aircraft: N412QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4059
- Aircraft time: 13,038 hours, 13,071 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX C3 -  NR 18 SEAT TRACK HAS PITTING CORROSION INSIDE CHANNEL AT STATION X122.  REPAIRED IAW RD 8/4-53-884.
